Prolonged, inappropriate, or painful erections is a serious side effect of trazodone and if you have any of these symptoms please see your doctor as soon as possible.
Or are you having difficulty in having erections? This is not a known side effect of trazodone, however it does not mean that it is not a side effect of trazodone.
Are you on any other medicines? Discuss your symptoms/side effect with your doctor.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2009 • 1 answer
What if viagra is taken and not nessarally needed for erectile dysfunction? What could happen to the
Posted 26 Mar 2011 • 3 answers
Posted 24 Oct 2011 • 1 answer
Posted 11 Jul 2012 • 1 answer
Posted 14 Jan 2017 • 1 answer